Rescon DM - Consumer Medicine Information
|Manufacture:||Capellon Pharmaceuticals, LLC|
|Condition:||Allergic Rhinitis, Nasal Congestion, Rhinitis|
|Class:||Upper respiratory combinations|
|Form:||Liquid solution, Syrup|
|Ingredients:||chlorpheniramine maleate, dextromethorphan HBr, pseudoephedrine HCl, cherry flavor, methylparaben, polyethylene glycol, propylparaben, purified water, saccharin sodium, sorbitol|
RESCON DM - chlorpheniramine maleate, dextromethorphan hydrobromide and pseudoephedrine hydrochloride liquid
|Chlorpheniramine Maleate||2 mg|
|Dextromethorphan HBr||10 mg|
|Pseudoephedrine HCl, USP||30 mg|
|Dextromethorphan HBr||Antitussive (cough suppressant)|
|Pseudoephedrine HCl||Nasal Decongestant|
Temporarily relieves these symptoms due to the common cold, hay fever (allergic rhinitis), or other upper respiratory allergies:
- cough due to minor throat and bronchial irritation
- runny nose
- itchy, watery eyes
- itching of the nose or throat
- nasal congestion
- temporarily restores freer breathing through the nose
Do not Use
- to sedate a child or make a child sleepy
- if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this drug.
Ask a Doctor Before Use if You Have.
- heart disease
- high blood pressure thyroid disease
- diabetes glaucoma
- trouble urinating due to an enlarged prostate gland
- a breathing problem such as emphysema or chronic bronchitis
- a cough that lasts or is chronic such as occurs with smoking, asthma or emphysema a cough that occurs with too much phlegm (mucus)
Ask a Doctor or Pharmacist Before Use if You Are
- taking any other nasal decongestant or stimulant
- taking sedatives or tranquilizers
When Using This Product
Do not exceed recommended dosage.
- marked drowsiness may occur avoid alcoholic beverages
- alcohol, sedatives, and tranquilizers may increase drowsiness be careful when driving a motor vehicle or operating machinery excitability may occur, especially in children
Stop Use and Ask a Doctor If
nervousness, dizziness, or sleeplessness occur.
cough or nasal congestion persists for more than 1 week, tends to recur, or is accompanied by a fever, rash or persistent headache. These could be signs of a serious condition.
If Pregnant or Breast Feeding
Ask a health professional before use.
Keep Out of Reach of Children
In case of accidental overdose, seek professional help or contact a Poison Control Center immediately.
Do not exceed 4 doses in a 24 hour period.
|Adults and children over 12 years of age||2 teaspoonsful (10 mL) every 4 hours|
|Children 6 to under 12 years of age||1 teaspoonsful (5 mL) every 4 hours|
|Children under 6 years of age||Ask your doctor|
- store at 20°-25°C (68°-77°F)
- tamper evident: do not use if foil seal under the cap is broken or missing
- contains less than 1 mg sodium in each 5 mL teaspoonful
cherry flavor, methylparaben, polyethylene glycol, propylparaben, purified water, saccharin sodium, and sorbitol
Questions or Comments
Serious side effects may be reported to this number, call (817) 595-5820. (8 am to 5 pm CST)